Failure of the discrete maximum principle for an elliptic finite element problem

Andrei Draganescu, Todd F. Dupont, L. Ridgway Scott. Failure of the discrete maximum principle for an elliptic finite element problem. Math. Comput., 74(249):1-23, 2005. [doi]

@article{DraganescuDS05,
  title = {Failure of the discrete maximum principle for an elliptic finite element problem},
  author = {Andrei Draganescu and Todd F. Dupont and L. Ridgway Scott},
  year = {2005},
  doi = {10.1090/S0025-5718-04-01651-5},
  url = {http://dx.doi.org/10.1090/S0025-5718-04-01651-5},
  researchr = {https://researchr.org/publication/DraganescuDS05},
  cites = {0},
  citedby = {0},
  journal = {Math. Comput.},
  volume = {74},
  number = {249},
  pages = {1-23},
}